# SDR DALA2016111008458

- Difficulty date: May 15, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA ON FUEL ACCESS PANEL 2302 ON THE CENTER FUEL TANK.  THE CORROSION WAS REMOVED AND FOUND TO BE OUT LIMITS. THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
